# SDR UIEA2019100105572

- Difficulty date: September 24, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,084 hours, 11,191 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810C
- Part serial: 2164
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK START FAILED. APU COLD SOAK START PERFORMED, APU STARTED, RAN FOR 10 MIN. ALT 38,000; TIME: 2100Z. START FAILED.  PERFORMED APU EXTERNAL INSPECTION IAW AMM 49-21-00-206-001. FOUND OIL LEAKING FROM APU GENERATOR HOUSING. SERVICED APU OIL TO FULL, NO HELP.   PERFORMED BOEING FIM 49-11 FT 995. SERVICED APU WITH 1/2 QUART OF OIL. CHECKED FOR BITE FAULTS, NONE PRESENT. RAN APU FOR 2 HOURS, RE-CHECKED FOR FAULTS, NONE PRESENT.  INSPECTED FOR LEAKS, NONE NOTED AFTER SHUTDOWN. NO EICAS MESSAGE PRESENT. R/R APU GENERATOR IAW AMM 24-21-01. OPS CHECKED GOOD.
